Alert archive / California / Flash Flood Warnings in 2006

Flash Flood Warning 3, NWS Los Angeles, CA

January 2, 2006Los Angeles County, California

NWS Los Angeles, CA issued this flash flood warning at Jan 2, 2006, 9:40 AM PST for Los Angeles County, California. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2006, 9:40 AM PST (17:40 UTC)
Expired
Jan 2, 2006, 1:30 PM PST
In force
4 hr
Issued by
NWS Los Angeles, CA
Area
Counties, with a storm outline in the text

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 68 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KLOX 021742
FFWLOX
CAC037-022130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
940 AM PST MON JAN 2 2006

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOS ANGELES COUNTY
 
* UNTIL 130 PM PST

* AT 935 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE AREA OF MODERATE TO HEAVY RAIN ACROSS MUCH OF LOS ANGELES
  COUNTY...WITH ADDITIONAL HEAVY RAIN TO THE WEST ACROSS VENTURA COUNTY.
  HEAVIER RAINFALL WAS BEGINNING TO AFFECT THE HARVARD BURN AREA AS
  OF 935 AM...WITH HEAVIER RAIN OCCURRING TO THE WEST. RAINFALL RATES OF
  ONE THIRD TO THREE QUARTERS OF AN INCH PER HOUR WILL BE COMMON...
  WITH LOCAL RATES IN EXCESS OF ONE INCH PER HOUR ACROSS FAVORED FOOTHILL
  AND MOUNTAIN LOCATIONS...AS WELL AS NEAR THUNDERSTORMS. 

* THE HEAVY RAINFALL RATES EXPECTED DURING THE NEXT FEW HOURS ARE LIKELY
  TO EXCEED USGS THRESHOLDS FOR SOME OF THE BURN AREAS IN LOS ANGELES COUNTY.
  AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING AND DEBRIS FLOWS
  WILL BE THE RECENT BURN AREAS...INCLUDING THE HARVARD AND TOPANGA BURN
  AREAS.  

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
OXNARD.

LAT...LON 3376 11843 3384 11839 3403 11853 3400 11882
      3406 11894 3417 11879 3417 11867 3425 11862
      3481 11888 3480 11767 3427 11764 3402 11772
      3399 11779 3395 11779 3395 11796 3381 11807
      3372 11835

$$

GOMBERG/BOLDT

MORE INFORMATION ON DEBRIS FLOWS CAN BE FOUND AT
HTTP://NHSS.CR.USGS.GOV
2 follow-up statements
000 
WGUS76 KLOX 021915
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1115 AM PST MON JAN 2 2006

CAC037-022130-
LOS ANGELES CA-
1115 AM PST MON JAN 2 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM PST FOR LOS
ANGELES COUNTY...

AT 1100 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF MODERATE TO HEAVY RAINFALL ACROSS MUCH OF
LOS ANGELES COUNTY. THERE WERE TWO PARTICULARLY HEAVY AREAS OF RAINFALL.
ONE WAS LOCATED ON A NORTH-SOUTH LINE EXTENDING FROM CANYON COUNTRY
THROUGH GLENDALE...SOUTHWARD TO LONG BEACH. THIS LINE OF STORMS PRODUCED
HEAVY RAINFALL INTENSITIES ACROSS THE HARVARD BURN AREA...WITH AN AUTOMATED
SENSOR AT BRAND PARK REPORTING .75 INCHES OF RAIN BETWEEN 10 AM AND 11 AM.
A SECOND AREA OF VERY HEAVY RAIN WAS ALSO OCCURRING ACROSS THE SAN GABRIEL
MOUNTAINS AND ADJACENT FOOTHILLS...WHERE SEVERAL AUTOMATED GAUGES
REPORTED RATES IN EXCESS OF ONE INCH PER HOUR. 

AS THE BANDS OF HEAVY RAIN CONTINUE TO MOVE THROUGH LOS ANGELES COUNTY
THROUGH EARLY AFTERNOON...THE BURN AREAS WILL LIKELY RECEIVE RAINFALL
RATES THAT EXCEED USGS FLOODING THRESHOLDS. THE RECENT HARVARD
BURN AREA WILL BE ESPECIALLY VULNERABLE TO FLASH FLOODING AND DEBRIS
FLOWS. OTHER PORTIONS OF LOS ANGELES COUNTY CAN EXPECT WIDESPREAD
AND SIGNIFICANT ROADWAY FLOODING. CALIFORNIA HIGHWAY PATROL HAS
ALREADY REPORTED NUMEROUS FLOODED ROADWAYS AS WELL AS ROCK AND MUDSLIDES.
 
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
OXNARD.


LAT...LON 3376 11843 3384 11839 3403 11853 3400 11882
      3406 11894 3417 11879 3417 11867 3425 11862
      3481 11888 3480 11767 3427 11764 3402 11772
      3399 11779 3395 11779 3395 11796 3381 11807
      3372 11835

$$

GOMBERG/BOLDT
000 
WGUS76 KLOX 022130
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
130 PM PST MON JAN 2 2006

CAC037-022137-
LOS ANGELES CA-
130 PM PST MON JAN 2 2006

...THE FLASH FLOOD WARNING FOR LOS ANGELES COUNTY EXPIRES AT 130 PM
PST...

AT 125 PM...DOPPLER RADAR INDICATED THE MAIN FRONTAL BAND HAS NOW PUSHED
WELL SOUTH AND EAST OF LOS ANGELES COUNTY...THEREBY ENDING THE THREAT
OF WIDESPREAD HEAVY RAINFALL. AS A RESULT...THE FLASH FLOOD WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER...SHOWERS AND A FEW THUNDERSTORMS ARE
EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS. AS OF 130 PM...
LOCALIZED RAINFALL RATES EXCEEDING ONE HALF INCH PER HOUR HAVE BEEN OBSERVED
NEAR HEAVIER SHOWERS. AS A RESULT...LOCALIZED FLASH FLOODING WILL REMAIN A
CONCERN...AND THE FLASH FLOOD WATCHES WILL REMAIN IN EFFECT FOR THE BURN
AREAS. 

LAT...LON 3376 11843 3384 11839 3403 11853 3400 11882
      3406 11894 3417 11879 3417 11867 3425 11862
      3481 11888 3480 11767 3427 11764 3402 11772
      3399 11779 3395 11779 3395 11796 3381 11807
      3372 11835

$$

GOMBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 2, 9:25 AM PST, 15 minutes earlier.

Area forecast discussion, Jan 2, 9:25 AM PST, 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
925 AM PST MON JAN 2 2006

.SHORT TERM (TODAY)...TODAYS THE BIG DAY AND THE STORM IS PRETTY
MUCH BEHAVING AS EXPECTED. THERE WAS A SLIGHT DELAY IN THE ONSET OF
HEAVY RAIN FOR VENTURA AND LA COUNTIES, AND RAINFALL SO FAR HASNT
BEEN QUITE AS MUCH AS WE THOUGHT AT LOWER ELEVATIONS (THOUGH STILL
IMPRESSIVE), BUT THE SOUTH FACING MOUNTAINS ARE GETTING PUMMELED
WITH HEAVY RAIN (6-8 IN. SO FAR) AND EXTREMELY GUSTY WINDS (>80 KTS
IN SOME PLACES).

THE BACK EDGE OF THE COLD FRONT IS MOVING THROUGH CENTRAL SBA COUNTY
THIS MORNING THOUGH THE TROF AXIS IS STILL OFFSHORE SO SURFACE WINDS
ARE STILL OUT OF THE SOUTH EVEN WELL OFFSHORE. THIS INITIAL BAND
WILL MOVE THROUGH VENTURA AND LA COUNTIES THIS MORNING, AFTER WHICH
TIME THE RAIN WILL BECOME MORE SCATTERED IN NATURE. WE ALSO WILL
HAVE TO KEEP A VERY CLOSE EYE ON POSSIBLE AFTERNOON CONVECTION AS
THE COLD AIR MOVES ONSHORE AND STRONG LOW LVL SHEAR DEVELOPS.

MADE SOME CHANGES TO THE ZONES THIS MORNING, MAINLY TO BEEF UP WINDS
AT LOWER ELEVATIONS TO AT LEAST ADVISORY LEVELS AND ALSO TO UPGRADE
THE COASTAL FLOOD WATCH ALONG THE CENTRAL COAST TO COASTAL FLOOD
ADVISORY AS THE TIDE PEAKS THIS MORNING.

*** LONG TERM FROM PREVIOUS DISCUSSION ***

.LONG TERM (TUE-SUN)...MEDIUM RANGE MODELS ARE IN PRETTY GOOD
AGREEMENT THOUGH THE WEEK. LOOK FOR CONDITIONS TO IMPROVE ON TUESDAY
AND LOOK EVEN BETTER WEDNESDAY THROUGH FRIDAY WITH OFFSHORE FLOW AND
MOSTLY SUNNY SKIES AND UNSEASONABLY WARM TEMPERATURES...HIGHS INTO
THE 70S WED THRU FRI AT SOME LOCATIONS. A STORM MOVES ONSHORE NORTH
OF THE REGION OVER THE WEEKEND...PRODUCING THE SLIGHTEST OF CHANCES
FOR PRECIPITATION NORTHERN MOST PORTIONS OF SLO COUNTY AND COOLER
TEMPERATURES ELSEWHERE SAT THRU SUN.

&&

.AVIATION...
THE COLD FRONT ASSOCIATED WITH THE STRONG UPPER TROUGH OFF THE COAST
WAS FINALLY BEGINNING TO ACCELERATE TO THE EAST AS THE UPPER TROUGH
WAS GETTING KICKED EAST BY UPSTREAM ACTIVITY. THE FRONT WILL
GENERATE HEAVY RAIN AND STRONG GUSTY SOUTH WINDS OUT AHEAD OF THE
FRONTAL SURFACE. THE TIMING IS BECOMING MORE CERTAIN WITH THE
HEAVIEST ACTIVITY NOW PUSHING INTO THE COASTAL SECTIONS NORTH OF
POINT CONCEPTION. THE HEAVY RAIN AND GUSTY WINDS WILL PUSH INTO
SECTIONS SOUTH OF POINT CONCEPTION DURING THE EARLY MORNING HOURS
AFTER SUNRISE. ISOLATED THUNDERSTORMS ARE ALOS A POSSIBILITY. EAST
TO SOUTHEAST WINDS MAY REACH SPEEDS OF 25 KT WITH GUSTS TO 35 KT IN
THE MOST EXPOSED LOCATIONS JUST BEFORE FRONTAL PASSAGE. ONCE THE
FRONT PASSES THROUGH THE REGION...THE WINDS WILL SHIFT TO THE WEST
TO SOUTHWEST AND DECREASE WHILE THE RAIN SUBSIDES.

&&

.MARINE...STILL ON TRACK FOR MAJOR SWELL/SURF EVENT ACROSS THE AREA
TONIGHT THROUGH TUESDAY. MODELS STILL INDICATE LONG-PERIOD WESTERLY
SWELLS BUILDING TO AROUND 20 FEET ACROSS THE OUTER WATERS...AND TO
AROUND 13 FEET ACROSS THE INNER WATERS. GIVEN THE SWELL
HEIGHTS...WILL KEEP THE HIGH SURF ADVISORIES IN EFFECT FOR COASTAL
AREAS THROUGH TUESDAY. EXPECTING BREAKERS OF 7 TO 10 FEET WITH MAX
SETS TO 12 FEET THROUGH TUESDAY. WITH MORNING HIGH TIDES TO REACH
AROUND 6.5 FEET THE NEXT COUPLE OF MORNING...COASTAL FLOODING WILL
BE A CONTINUED THREAT. SO...WILL ALSO KEEP COASTAL FLOOD WATCH IN
EFFECT THROUGH TUESDAY.

IN SHORTER TERM...SE WINDS AHEAD OF FRONT WILL PRODUCE GALE FORCE
WINDS ACROSS THE COASTAL WATERS TONIGHT/MONDAY MORNING...BEFORE
TURNING TO THE WEST MONDAY AFTERNOON. AS THE FRONT MOVES
THROUGH...THUNDERSTORMS WILL ALSO BE A THREAT ACROSS THE COASTAL
WATERS...WITH LIGHTNING/HEAVY RAIN/GUSTY WINDS AND WATERSPOUTS ALL
POSSIBLE WITH ANY THUNDERSTORMS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WARNING (SEE LAXFFWLOX).
FLOOD ADVISORY (SEE LAXFLSLOX).
FLASH FLOOD WATCH (SEE LAXFFALOX).
HIGH WIND WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
COASTAL FLOOD ADVISORY (SEE LAXCFWLOX).
COASTAL FLOOD WATCH (SEE LAXCFWLOX).
GALE WARNING (SEE LAXCWFLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...WOFFORD
AVIATION/MARINE...SIRARD
Hazardous weather outlook, Jan 2, 9:19 AM PST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
919 AM PST MON JAN 2 2006

CAZ034>041-044>047-051>054-059-087-088-031400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
919 AM PST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A STRONG STORM WILL CREATE A MIXTURE OF HAZARDOUS WEATHER TODAY.
DAMAGING WINDS UP TO 80 MPH ARE LIKELY FROM THE FOOTHILLS THROUGH
THE MOUNTAINS. EXCESSIVE RAINFALL WILL CREATE A FLASH FLOOD HAZARD
FOR ALL THE BURN AREAS AS WELL AS THE MOUNTAINS AND ADJACENT
FOOTHILLS SOUTH OF POINT CONCEPTION. SCATTERED THUNDERSTORMS LATE
THIS MORNING AND EARLY THIS AFTERNOON MAY PRODUCE SMALL
HAIL...WATERSPOUTS OR WEAK TORNADOES. THE COASTAL WATERS WILL HAVE A
HAZARDOUS LARGE SWELL AND GALE FORCE WINDS. THE LARGE SWELL HAS
CREATED HIGH SURF CONDITIONS AT THE BEACHES WHICH COMBINED WITH HIGH
ASTRONOMICAL HIGH TIDES COULD PRODUCE COASTAL FLOODING.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* COASTAL FLOOD WATCH........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

THE LARGE SWELL AND DANGEROUSLY HIGH SURF WILL CONTINUE ALONG THE
WEST FACING BEACHES THROUGH TUESDAY...AND COMBINED WITH HIGH
ASTRONOMICAL  HIGH TIDES...COULD PRODUCE COASTAL FLOODING.

WEDNESDAY THROUGH SUNDAY...HAZARDOUS WEATHER IS NOT FORECAST.

* COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* COASTAL FLOOD WATCH........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MOYER

In the hours before

Special weather statement, Jan 2, 8:10 AM PST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
810 AM PST MON JAN 2 2006

CAZ034>036-039>041-044>047-051>054-059-087-088-PZZ650-655-670-673-676
CATALINA ISLAND-EAST SANTA BARBARA CHANNEL-
INNER WATERS FROM POINT MUGU TO SAN MATEO POINT-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
LOS ANGELES COUNTY VALLEYS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND-
POINT ARGUELLO TO SANTA CRUZ ISLAND AND OUT 60 NM-
POINT PIEDRAS BLANCAS TO POINT ARGUELLO AND OUT 60 NM-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA BARBARA COUNTY SOUTH COAST-
SANTA CLARITA VALLEY-SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SANTA YNEZ VALLEY-VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
VENTURA COUNTY INTERIOR VALLEYS-
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-LOS ANGELES COUNTY MOUNTAINS-
ANTELOPE VALLEY-
810 AM PST MON JAN 2 2006

...POTENTIAL FOR STRONG THUNDERSTORMS...WATERSPOUTS AND SMALL
   TORNADOES TODAY...

AT 8 AM...DOPPLER RADAR AND SATELLITE IMAGERY INDICATED A POWERFUL
COLD FRONT MOVING INTO SANTA BARBARA COUNTY. AS THIS FRONT MOVES
SOUTH AND EAST LATER THIS MORNING AND AFTERNOON...THERE WILL BE
AN INCREASED THREAT FOR THUNDERSTORMS ACROSS THE REGION. WITH
SUCH STRONG WINDS IN THE UPPER ATMOSPHERE...THERE WILL BE A
STRONG POTENTIAL FOR THUNDERSTORMS PRODUCING LOCAL WIND GUSTS
IN EXCESS OF 50 MPH. IN ADDITION...THERE IS EXPECTED TO BE
SOME ROTATION IN THE LOWER LEVELS OF THE ATMOSPHERE WHICH WILL
CREATE FAVORABLE CONDITIONS FOR POSSIBLE WATERSPOUTS AND SMALL
TORNADOES...ESPECIALLY NEAR THE LOS ANGELES BASIN LATER TODAY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
THE LATEST INFORMATION ON THUNDERSTORMS.

GOMBERG/BOLDT
Local storm report, Jan 2, 8:42 AM PST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
842 AM PST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     NON-TSTM WND GST 3 S SANTA CLARITA       34.37N 118.51W
01/02/2006  62 MPH           LOS ANGELES        CA   MESONET

            NEWHALL PASS RAWS STATION

0754 AM     NON-TSTM WND GST 4 SSE LITTLEROCK        34.47N 117.96W
01/02/2006  65 MPH           LOS ANGELES        CA   MESONET

            VALYERMO RAWS STATION

0635 AM     NON-TSTM WND GST 15 N PASADENA           34.38N 118.14W
01/02/2006  79 MPH           LOS ANGELES        CA   MESONET

            CHILAO RAW STATION

0654 AM     NON-TSTM WND GST 9 N PASADENA            34.29N 118.14W
01/02/2006  74 MPH           LOS ANGELES        CA   MESONET

            CLEAR CREEK RAWS STATION

&&

MOYER

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 1:21 AM PSTFlash Flood WarningLOXSanta Barbara6 hr
Jan 2, 2:28 AM PSTMarine Weather StatementLOX22 days
Jan 2, 5:37 AM PSTWind AdvisoryLOX103 min
Jan 2, 7:15 AM PSTFlash Flood WarningLOXSanta Barbara3 hr
Jan 2, 7:20 AM PSTWind AdvisoryLOXLos Angeles, Santa Barbara9 hr
Jan 2, 11:45 AM PSTSevere Thunderstorm WarningLOXLos Angeles20 min

Nearby

Flash Flood Warnings in California, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.